# SDR CALA9701211

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR RIGHT SUPPORT FRAME CORRODED AT STA 847, JUST AFT OF AFT BAGGAGE BIN DOOR.  THE SUPPORT FRAME WAS REPLACED IAW SRM 51-10-02.
